Alert archive / Oklahoma / Freeze Warnings in 2012
Freeze Warning 2, NWS Norman, OK
NWS Norman, OK issued this freeze warning at Oct 25, 2012, 2:31 PM CDT for 12 counties in Oklahoma. It took effect at Oct 26, 2012, 3:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2012, 2:31 PM CDT (19:31 UTC)
- In effect from
- Oct 26, 2012, 3:00 AM CDT
- Expired
- Oct 26, 2012, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
Counties Alfalfa County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Harper County, OK, Kay County, OK, Major County, OK, Noble County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 53 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 7.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
648 WWUS74 KOUN 251931 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 231 PM CDT THU OCT 25 2012 OKZ004>010-260345- /O.UPG.KOUN.HZ.A.0001.121027T0900Z-121027T1400Z/ /O.NEW.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/ /O.NEW.KOUN.FZ.W.0002.121026T0800Z-121026T1400Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD 231 PM CDT THU OCT 25 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 1 AM TO 10 AM CDT SATURDAY. * TEMPERATURE: LOW TEMPERATURES FRIDAY MORNING WILL RANGE FROM 28 TO 30 DEGREES. ON SATURDAY MORNING...EVEN COLDER TEMPERATURES RANGING FROM 22 TO 28 DEGREES CAN BE EXPECTED ACROSS NORTHWEST OKLAHOMA. * IMPACTS: THESE FREEZING TEMPERATURES AND WIDESPREAD FROST SATURDAY MORNING WILL CAUSE DAMAGE TO MOST GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SUB FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED FOR MUCH OF NORTHWEST OKLAHOMA FRIDAY AND SATURDAY MORNINGS. THESE CONDITIONS WILL CAUSE DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OUTDOORS...AND BRING POTTED PLANTS INSIDE TO PREVENT DAMAGE. && $$ OKZ011>015-260345- /O.UPG.KOUN.FZ.A.0002.121027T0900Z-121027T1400Z/ /O.NEW.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/ /O.NEW.KOUN.FZ.W.0002.121026T0800Z-121026T1400Z/ MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...FAIRVIEW...ENID...PERRY...CHEYENNE... TALOGA 231 PM CDT THU OCT 25 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 1 AM TO 10 AM CDT SATURDAY. * TEMPERATURE: LOW TEMPERATURES FRIDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES. ON SATURDAY MORNING...EVEN COLDER TEMPERATURES RANGING FROM 26 TO 30 DEGREES CAN BE EXPECTED ACROSS NORTHERN OKLAHOMA. * IMPACTS: THESE FREEZING TEMPERATURES AND WIDESPREAD FROST SATURDAY MORNING WILL CAUSE DAMAGE TO MOST GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SUB FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED FOR MUCH OF NORTHWEST OKLAHOMA FRIDAY AND SATURDAY MORNINGS. THESE CONDITIONS WILL CAUSE DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OUTDOORS...AND BRING POTTED PLANTS INSIDE TO PREVENT DAMAGE. && $$ OKZ016>025-027>029-033>036-038-TXZ083-260345- /O.UPG.KOUN.FZ.A.0002.121027T0900Z-121027T1400Z/ /O.NEW.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/ CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO- CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA- JACKSON-COMANCHE-HARDEMAN- INCLUDING THE CITIES OF...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY... CHICKASHA...PURCELL...NORMAN...MOORE...HOLLIS...MANGUM...HOBART... ALTUS...LAWTON...QUANAH...CHILLICOTHE 231 PM CDT THU OCT 25 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING WILL RANGE FROM 28 TO 32 DEGREES ACROSS WESTERN...CENTRAL...AND NORTH CENTRAL OKLAHOMA...AND EXTREME WESTERN NORTH TEXAS. * IMPACTS: THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO SOME GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS INDOORS. && $$ OKZ026-037-TXZ084-085-260345- /O.NEW.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/ LINCOLN-TILLMAN-FOARD-WILBARGER- INCLUDING THE CITIES OF...CHANDLER...FREDERICK...CROWELL...VERNON 231 PM CDT THU OCT 25 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. * TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES ACROSS SOUTHWEST OKLAHOMA...AND WESTERN NORTH TEXAS. * IMPACTS: THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO SOME GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS INDOORS. && $$ OKZ030>032-039>042-044>046-TXZ086>090-260345- /O.NEW.KOUN.FZ.A.0003.121027T0600Z-121027T1500Z/ POTTAWATOMIE-SEMINOLE-HUGHES-STEPHENS-GARVIN-MURRAY-PONTOTOC- COTTON-JEFFERSON-CARTER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...HOLDENVILLE... DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA... ARDMORE...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 231 PM CDT THU OCT 25 2012 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING COULD FALL TO 28 TO 32 DEGREES. * IMPACTS: FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SOME GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS INDOORS. && $$
2 follow-up statements
773 WWUS74 KOUN 260441 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1141 PM CDT THU OCT 25 2012 OKZ004>015-261000- /O.CON.KOUN.FZ.W.0002.121026T0800Z-121026T1400Z/ /O.CON.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA 1141 PM CDT THU OCT 25 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. * TEMPERATURE: LOW TEMPERATURES FRIDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES. ON SATURDAY MORNING...EVEN COLDER TEMPERATURES RANGING FROM 26 TO 30 DEGREES CAN BE EXPECTED ACROSS NORTHERN OKLAHOMA. * IMPACTS: THESE FREEZING TEMPERATURES AND WIDESPREAD FROST SATURDAY MORNING WILL CAUSE DAMAGE TO MOST GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SUB FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED FOR MUCH OF NORTHWEST OKLAHOMA FRIDAY AND SATURDAY MORNINGS. THESE CONDITIONS WILL CAUSE DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OUTDOORS...AND BRING POTTED PLANTS INSIDE TO PREVENT DAMAGE. && $$ OKZ016>029-033>038-TXZ083>085-261000- /O.CON.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/ CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO- CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER- KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-FOARD-WILBARGER- INCLUDING THE CITIES OF...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...QUANAH...CHILLICOTHE...CROWELL... VERNON 1141 PM CDT THU OCT 25 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. * TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING WILL RANGE FROM 28 TO 32 DEGREES ACROSS WESTERN...CENTRAL...AND NORTH CENTRAL OKLAHOMA...AND EXTREME WESTERN NORTH TEXAS. * IMPACTS: THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO SOME GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS INDOORS. && $$ OKZ030>032-039>042-044>046-TXZ086>090-261000- /O.CON.KOUN.FZ.A.0003.121027T0600Z-121027T1500Z/ POTTAWATOMIE-SEMINOLE-HUGHES-STEPHENS-GARVIN-MURRAY-PONTOTOC- COTTON-JEFFERSON-CARTER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...HOLDENVILLE... DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA... ARDMORE...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 1141 PM CDT THU OCT 25 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING COULD FALL TO 28 TO 32 DEGREES. * IMPACTS: FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SOME GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS INDOORS. && $$
359 WWUS74 KOUN 260844 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 344 AM CDT FRI OCT 26 2012 OKZ030>032-039-040-042-044-045-TXZ086>090-261645- /O.UPG.KOUN.FZ.A.0003.121027T0600Z-121027T1500Z/ /O.EXA.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/ POTTAWATOMIE-SEMINOLE-HUGHES-STEPHENS-GARVIN-PONTOTOC-COTTON- JEFFERSON-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...HOLDENVILLE... DUNCAN...PAULS VALLEY...ADA...WALTERS...WAURIKA...WICHITA FALLS... MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY... LAKESIDE CITY...HENRIETTA 344 AM CDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING COULD FALL TO 28 TO 32 DEGREES. * IMPACTS: FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SOME GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS INDOORS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ043-261645- /O.EXA.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/ COAL- INCLUDING THE CITY OF...COALGATE 344 AM CDT FRI OCT 26 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. * TEMPERATURE: LOW TEMPERATURES RANGING FROM 26 TO 30 DEGREES SATURDAY MORNING. * IMPACTS: FREEZING TEMPERATURES AND WIDESPREAD FROST SATURDAY MORNING WILL CAUSE DAMAGE TO MOST GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SUB FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED SATURDAY MORNINGS. THESE CONDITIONS WILL CAUSE DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OUTDOORS...AND BRING POTTED PLANTS INSIDE TO PREVENT DAMAGE. && $$ OKZ004>015-261645- /O.CON.KOUN.FZ.W.0002.000000T0000Z-121026T1400Z/ /O.CON.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA 344 AM CDT FRI OCT 26 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. * TEMPERATURE: LOW TEMPERATURES THIS MORNING WILL RANGE FROM 29 TO 32 DEGREES. ON SATURDAY MORNING...EVEN COLDER TEMPERATURES RANGING FROM 26 TO 30 DEGREES CAN BE EXPECTED ACROSS NORTHERN OKLAHOMA. * IMPACTS: FREEZING TEMPERATURES AND WIDESPREAD FROST SATURDAY MORNING WILL CAUSE DAMAGE TO MOST GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SUB FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED FRIDAY AND SATURDAY MORNINGS. THESE CONDITIONS WILL CAUSE DAMAGE TO CROPS AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OUTDOORS...AND BRING POTTED PLANTS INSIDE TO PREVENT DAMAGE. && $$ OKZ016>029-033>038-TXZ083>085-261645- /O.CON.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/ CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO- CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER- KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-FOARD-WILBARGER- INCLUDING THE CITIES OF...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...QUANAH...CHILLICOTHE...CROWELL... VERNON 344 AM CDT FRI OCT 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. * TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING WILL RANGE FROM 28 TO 32 DEGREES ACROSS WESTERN...CENTRAL...AND NORTH CENTRAL OKLAHOMA...AND EXTREME WESTERN NORTH TEXAS. * IMPACTS: FREEZING TEMPERATURES WILL CAUSE DAMAGE TO SOME GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS INDOORS. && $$ OKZ047-048-050>052-261645- /O.EXA.KOUN.FZ.A.0003.121027T0600Z-121027T1500Z/ JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN- INCLUDING THE CITIES OF...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT 344 AM CDT FRI OCT 26 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING COULD FALL TO 28 TO 32 DEGREES. * IMPACTS: FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SOME GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS INDOORS. && $$ OKZ041-046-261645- /O.CON.KOUN.FZ.A.0003.121027T0600Z-121027T1500Z/ MURRAY-CARTER- INCLUDING THE CITIES OF...SULPHUR...ARDMORE 344 AM CDT FRI OCT 26 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING COULD FALL TO 28 TO 32 DEGREES. * IMPACTS: FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SOME GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS INDOORS. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this freeze warning went out at Oct 25, 2:19 PM CDT, 12 minutes earlier.
Area forecast discussion, Oct 25, 2:19 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT THU OCT 25 2012
.DISCUSSION...
FOLLOWING TODAYS COLD FRONT...EXPECT FALL LIKE CONDITIONS TO
PERSIST FOR THE NEXT SEVERAL DAYS. TEMPERATURES WILL REMAIN
RELATIVELY COOL WITH HIGHS 15 TO 20 DEGREES BELOW AVERAGE FOR LATE
OCTOBER. GUSTY NORTHWEST WINDS TODAY WILL GIVE WAY TO LIGHTER
NORTH WINDS THROUGH THE WEEKEND. WITH LIGHT TO CALM WINDS OVER THE
NEXT FEW NIGHTS...AND RELATIVELY CLEAR SKIES...FREEZING
TEMPERATURES ARE EXPECTED ACROSS PORTIONS OF OKLAHOMA AND NORTH
TEXAS. SOME AREAS MAY SEE TEMPERATURES IN THE MID TO UPPER 20S BY
SATURDAY MORNING WHEN THE MOST WIDESPREAD FREEZE IS ANTICIPATED.
WINDS WILL GRADUALLY SHIFT TO THE SOUTH THROUGH EARLY NEXT WEEK
AS HIGH PRESSURE GRADUALLY MOVES EAST OF THE REGION. THIS WILL
ALLOW FOR A SLOW WARMUP THROUGH MID WEEK...WITH HIGHS RANGING FROM
THE LOW 60S TO LOW 70S THROUGH TUESDAY. BY WEDNESDAY...A WEAK COLD
FRONT WILL SHIFT THROUGH THE REGION...ALLOWING ANOTHER SHOT OF
COOL AIR TO AFFECT THE REGION. THIS WILL CONTINUE TO PROMOTE COOL
AND DRY CONDITIONS. WITH ABUNDANT DRY AIR ACROSS THE REGION...NO
RAIN CHANCES ARE FORECAST THROUGH THE EXTENDED PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 36 55 31 56 / 0 0 0 0
HOBART OK 35 55 28 57 / 0 0 0 0
WICHITA FALLS TX 40 57 32 60 / 0 0 0 0
GAGE OK 31 52 24 56 / 0 0 0 0
PONCA CITY OK 32 55 26 55 / 0 0 0 0
DURANT OK 41 59 35 60 / 10 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TO 10 AM CDT SATURDAY FOR OKZ004>029-
033>038.
FREEZE WARNING FROM 3 AM TO 9 AM CDT FRIDAY FOR OKZ004>015.
FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
OKZ030>032-039>042-044>046.
TX...FREEZE WARNING FROM 1 AM TO 10 AM CDT SATURDAY FOR TXZ083>085.
FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
TXZ086>090.
&&
04/84Hazardous weather outlook, Oct 25, 11:33 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1133 AM CDT THU OCT 25 2012
OKZ004>048-050>052-TXZ083>090-261200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1133 AM CDT THU OCT 25 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.
DISCUSSION...
A STRONG COLD FRONT WILL CONTINUE TO MAKE ITS WAY ACROSS CENTRAL AND
EASTERN OKLAHOMA THIS AFTERNOON. THE COOL AND STABLE AIRMASS BEHIND
THIS FRONT WILL NOT BE FAVORABLE FOR THUNDERSTORMS THROUGH TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY OCT 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...ZERO PERCENT.
OTHER HAZARDOUS WEATHER...
GUSTY NORTHWEST WINDS WILL BE SEEN BEHIND THE FRONT THROUGH THE MID
AFTERNOON HOURS. WINDS MAY GUST TO ABOVE 40 MPH IN SOME
LOCATIONS...LOW TEMPERATURES WILL DIP INTO THE LOW AND MID 30S
TONIGHT ACROSS NORTHWESTERN OKLAHOMA. A FREEZE WARNING WILL LIKELY
BE ISSUED LATER TODAY FOR PARTS OF NORTHWEST OKLAHOMA.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THE COOL AND STABLE AIRMASS BEHIND THE COLD FRONT WILL PRECLUDE ANY
CHANCE OF THUNDERSTORMS THROUGH WEDNESDAY.
OTHER HAZARDOUS WEATHER...
SUBFREEZING TEMPERATURES ARE LIKELY NORTHWEST OF THE INTERSTATE 44
CORRIDOR WITH FROST LIKELY ACROSS MUCH OF THE REST OF THE AREA LATE
FRIDAY NIGHT INTO SATURDAY MORNING...AND ONCE AGAIN LATE SATURDAY
NIGHT INTO SUNDAY MORNING DUE TO CLEARING SKIES...LIGHT WINDS..AND
HIGH PRESSURE BUILDING INTO THE AREA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
CDT FRIDAY.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 4:19 AM CDT | Freeze Watch | OUN | Beckham, Blaine, Caddo, Canadian, Cleveland, Comanche and 17 more | 10 hr |
| Oct 25, 4:19 AM CDT | Hard Freeze Watch | OUN | Alfalfa, Ellis, Grant, Harper, Kay, Woods and 1 more | 10 hr |
| Oct 25, 2:31 PM CDT | Freeze Watch | OUN | Atoka, Bryan, Carter, Cotton, Garvin, Hughes and 9 more | 23 hr |
| Oct 25, 2:31 PM CDT | Freeze Warning | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 43 hr |
Nearby
Freeze Warnings in Oklahoma, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.